Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Determination of the augmentation terminal for finite abelian groups


Author: Michael Singer
Journal: Bull. Amer. Math. Soc. 83 (1977), 1321-1322
MSC (1970): Primary 20C05
DOI: https://doi.org/10.1090/S0002-9904-1977-14435-2
MathSciNet review: 0447323
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Franz Bachmann and Luzius Grünenfelder, The periodicity in the graded ring associated with an integral group ring, J. Pure Appl. Algebra 5 (1974), 253-264. MR 357564
  • 2. David Ford and Michael Singer, Relations in Q(Z4 x Z8) and Q(Z8 x Z8), Comm. Algebra 5 (1977), 83-86. MR 424916
  • 3. Michael Singer, On the graded ring associated with an integral group ring, Comm. Algebra 3 (1975), 1037-1049. MR 384911
  • 4. Michael Singer, Invertible powers of ideals over orders in commutative separable algebras, Proc. Cambridge Philos. Soc. 67 (1970), 237-242. MR 252378
  • 5. Michael Singer, An elementary proof of the invertible powers theorem, Proc. Cambridge Philos. Soc. 73 (1973), 289-291. MR 311636
  • 6. Michael Singer, On the augmentation terminal of a finite abelian group, J. Algebra 41 (1976), 196-201. MR 409540
  • 7. Michael Singer, Determination of the augmentation terminal for all finite abelian groups of exponent 4, Comm. Algebra 4 (1976), 639-645. MR 409619
  • 8. Michael Singer, Determination of the augmentation terminal for all finite abelian groups of exponent 8, Comm. Algebra 5 (1977), 87-100. MR 430042

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 20C05

Retrieve articles in all journals with MSC (1970): 20C05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1977-14435-2

American Mathematical Society